# SDR FDEA200908122988

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0502506
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD INBOARD HINGE (WING SIDE) LOWER OUTBOARD  ATTACH   HOLE FOUND CORRODED.  COMPLIED WITH EA 1-5750-132179. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
